Every couple of years I have seizures then my Dr wants to try something new or ups the dosage. The meds I'm on now are making me dizzy and off balance
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
It's happened quite a few times at bedtime most recently last night, i feel heavy and disconnected but also like my body is moving around, my eyes quickly moving around...
After my right lobe craniotomy on 12-16-2020 being a constant burden on my family unable to help out, drive or work had a couple of trips via ambulance to the ER. Seen for: 8/2/2021
Pseudo seizures &… read more
i want to know as much as possiable about it they r talking about doin this on my daughter
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
I have heard in the past from several friends who have tried many others including surgery, implants or non-medication alternative methods. However, I think it would help if those of you who have to share your experience with those are now at the point where they have been told that medication will never allow them to reach a long-term seizure free state.
If Q + A section was better organized, then I would not have to ask this question, but we have a support site, so we have to do what we can… read more
@A MyEpilepsyTeam Member Everyone gets nervous. Usually what helps is if you talk to your epileptologist/surgeon. From the surgeon, I learned there was a better chance of dying from a car accident… read more
Will it set off with excessive motion.
I have heard of this but I am afraid to shell out the money only ro have it not work. I'm waiting for it to be out a little longer so I can hear how well it works. If it works well, I would be more… read more
I don't know if this whoosing sound ,tinnitus, ringing in ear is a due to taking tegretol i've read that tegretol can cause this as a side effect.
I've been ignoring it as just a side effect but I'm confused as do I get it checked out I said if the whooshing sound came back I would and it has started yesterday.
Wondering if anyone has had this side effect with tegretol?